Discussions that mention spironolactone

High & Low Blood Pressure board


cebo, :)

Thanks for sharing that. I get the hip thing on and off, too. It was worse when I first started the BP meds. Like yourself, am on calcium channel blockers, as well as the beta blockers, ACE Inhibitors, potassium-sparing Spironolactone and the Hctz for blood pressure, and a few others. I've had all the side effects and then some. The more meds one has to take, the more interactions, the stronger the side effects. My concern is the long-term use and damage from all these drugs. We were discussing this at work today with a co-worker who's experiencing some unpleasant side effects with her two BP meds. She is afraid of what they might do to her over an extended period of time. On the other hand, she does not want to find herself in my shoes some day, either. It's a trade-off. There are no easy solutions. One of my drug books lists, among many other things, all the positive actions of the drugs on the left, as well as all the negative effects of their long-term use on the right. One can easily compare & weigh the good, the bad & the ugly. It's a 2006 edition, and, for me, due to its subject matter not very enjoyable to read. Pretty scary stuff.
I hope your pain goes away. Try reducing the inflammation through natural means. There are foods and supplements that help. Heating pads and warm baths give some relief. It would be best if you could, with your doctor's guidance, discontinue your CCB and try an ACE Inhibitor instead. Your pain would probably go away and you'd still have good BP control.

flowergirl